MathSciNet Relay Station
MathSciNet bibliographic data
MR1314031 (96a:58063) 58E12 (53A10)
Micallef, Mario J.; White, Brian The structure of branch points in minimal surfaces and in pseudoholomorphic curves. Ann. of Math. (2) 141 (1995), no. 1, 35–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement